Main Article Content

Regular algebraic monoids

Adewale Oladipo Oduwale


The purpose of this paper is to provide a proper identification of normal irreducible, regular algebraic monoids. The results from the work of Renner [3,4] suggest that we should be able to find a classification of  these monoids in terms of their unit groups, and related toroidal data. That is what we accomplish here.

Keywords: Unipotent radical, . toroidal data, normal, irreducible, regular, zero element, maximal torus, Zariski closure, Lie algebra

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 37 – 40

Journal Identifiers

eISSN: 1116-4336